Alert archive / Minnesota / River Flood Watches in 2011
River Flood Watch 23, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood watch at Apr 4, 2011, 11:36 AM CDT for Dakota County, Goodhue County, Minnesota; Pierce County, Wisconsin. It took effect at Apr 11, 2011, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 11:36 AM CDT (16:36 UTC)
- In effect from
- Apr 11, 2011, 7:00 AM CDT
- Expired
- Apr 7, 2011, 12:12 PM CDT
- In force
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
Counties Dakota County, MN, Goodhue County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 71 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Red Wing (REDM5).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05355250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
400 WGUS63 KMPX 041636 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 AM CDT MON APR 4 2011 ...THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... ST CROIX RIVER AT STILLWATER AFFECTING WASHINGTON...PIERCE AND ST CROIX COUNTIES ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON SATURATED GROUND FROM PREVIOUS AND ON GOING SNOW MELT...AND OR THE PRECIPITATION RECEIVED SINCE SUNDAY AND OR FUTURE SNOW MELT WHERE APPROPRIATE...AND THE FORECAST PRECIPITATION OUT FOR THE NEXT SEVERAL DAYS. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. MNC037-049-WIC093-061636- /O.NEW.KMPX.FL.A.0023.110410T1800Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1136 AM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WATCH FOR THE MISSISSIPPI RIVER AT RED WING * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:25 AM MONDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 14.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY EARLY AFTERNOON. $$ MNC163-WIC093-109-041706- /O.CAN.KMPX.FL.A.0022.110409T0000Z-000000T0000Z/ /STLM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1136 AM CDT MON APR 4 2011 THE FLOOD WATCH IS UPGRADED TO A FLOOD WARNING FOR THE ST CROIX RIVER AT STILLWATER * AT 11:00 AM MONDAY THE STAGE WAS 85.6 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 87.7 FEET BY EARLY MONDAY MORNING. $$
4 follow-up statements
996 WGUS63 KMPX 050207 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 907 PM CDT MON APR 4 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .THIS RIVER FORECAST IS BASED ON SNOW MELT AND RUNOFF FROM RECENT PRECIPITATION OVER THE PAST FEW DAYS. MORE PRECIPITATION IS EXPECTED ON TUESDAY AND AGAIN BY THE END OF THE WEEK. ANY MORE PRECIPITATION WILL LIKELY HAVE SOME IMPACT ON THIS RIVER LEVEL OVER THE NEXT WEEK. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS. MNC037-049-WIC093-070207- /O.CON.KMPX.FL.A.0023.110410T1800Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 907 PM CDT MON APR 4 2011 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT RED WING * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:25 AM MONDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 14.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY EARLY AFTERNOON. $$
531 WGUS63 KMPX 051543 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1043 AM CDT TUE APR 5 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .THIS RIVER FORECAST IS BASED ON SNOW MELT AND RUNOFF FROM RECENT PRECIPITATION OVER THE PAST FEW DAYS. MORE PRECIPITATION IS EXPECTED AGAIN BY THE END OF THE WEEK. ANY MORE PRECIPITATION WILL LIKELY HAVE SOME IMPACT ON THIS RIVER LEVEL OVER THE FOLLOWING WEEK. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS. MNC037-049-WIC093-071543- /O.CON.KMPX.FL.A.0023.110411T0600Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1043 AM CDT TUE APR 5 2011 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT RED WING * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE. * AT 7:25 AM TUESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 14.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY MONDAY. $$
281 WGUS63 KMPX 061816 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 116 PM CDT WED APR 6 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .THIS RIVER FORECAST IS BASED ON SNOW MELT AND RUNOFF FROM RECENT PRECIPITATION OVER THE PAST FEW DAYS. MORE PRECIPITATION IS EXPECTED AGAIN BY THE END OF THE WEEK. ANY MORE PRECIPITATION WILL LIKELY HAVE SOME IMPACT ON THIS RIVER LEVEL OVER THE FOLLOWING WEEK. FOR FUTURE REFERENCE...MORE WEATHER SYSTEMS ARE EXPECTED TO BRING A FEW CHANCES OF RAIN FROM THURSDAY NIGHT THROUGH SUNDAY...WITH THUNDERSTORMS POSSIBLE THURSDAY NIGHT OVER THE SOUTH HALF OF MINNESOTA. ON THURSDAY INTO FRIDAY...THE STORM SYSTEM CONTINUES TO LEAN FURTHER SOUTH...MEANING MUCH OF CENTRAL MINNESOTA WILL RECEIVE LITTLE OR NO RAINFALL. THE HEAVIEST RAINFALL LOOKS TO OCCUR OVER FAR SOUTHERN MINNESOTA...BUT PRECIPITATION AMOUNTS LOOK TO BE RELATIVELY LIGHT...WITH AMOUNTS GENERALLY NEAR OR LESS THAN A TENTH OF AN INCH. THE BEST CHANCE FOR A WIDESPREAD RAIN EVENT...INCLUDING THUNDERSTORMS IS EXPECTED ON SATURDAY AND SUNDAY. AS THIS TIME...RAINFALL AMOUNTS LOOK TO RANGE FROM ONE QUARTER TO ONE HALF AN INCH OVER THE WEEKEND. HOWEVER...LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THUNDERSTORMS. THIS PRECIPITATION FORECAST WILL BE CONTINUOUSLY UPDATED AND MONITORED...AS SOME DISAGREEMENT BETWEEN THE MODELS DOES EXIST AT THIS TIME. MNC037-049-WIC093-081816- /O.CON.KMPX.FL.A.0023.110412T0000Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 116 PM CDT WED APR 6 2011 THE FLOOD WATCH CONTINUES FOR THE MISSISSIPPI RIVER AT RED WING * FROM MONDAY EVENING UNTIL FURTHER NOTICE. * AT 8:16 AM WEDNESDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 14.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY MONDAY EVENING. $$
088 WGUS63 KMPX 071712 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1212 PM CDT THU APR 7 2011 ...THE FLOOD WATCH IS HAS BEEN UPGRADED TO A RIVER FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...WISCONSIN... MISSISSIPPI RIVER AT RED WING AFFECTING DAKOTA...GOODHUE AND PIERCE COUNTIES .CONFIDENCE HAS INCREASED ON THE AMOUNT OF WATER NOW IN THE MISSISSIPPI SYSTEM BOTH UPSTREAM AS WELL AS IN THE FLOOD PLAIN IN AND AROUND RED WING. HENCE THE RIVER IS EXPECTED TO CREST ABOVE FLOOD STAGE LEVELS AND THE RIVER FLOOD WATCH HAS BEEN UPGRADED TO A RIVER FLOOD WARNING. MNC037-049-WIC093-071742- /O.CAN.KMPX.FL.A.0023.110411T1200Z-000000T0000Z/ /REDM5.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1212 PM CDT THU APR 7 2011 THE FLOOD WATCH IS UPGRADED TO A RIVER FLOOD WARNING FOR THE MISSISSIPPI RIVER AT RED WING * AT 7:16 AM THURSDAY THE STAGE WAS 13.4 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 14.4 FEET BY WEDNESDAY EARLY AFTERNOON. $$ DFC
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Apr 4, 6:31 AM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 4, 6:31 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 AM CDT MON APR 4 2011
.AVIATION... /12Z TAF ISSUANCE/
A MID LEVEL TROUGH STRETCHING FROM KDLH TO KFSD WILL MOVE EAST OF
KMSP BY 15Z AND REACH KEAU BY 18Z. A BAND OF LIGHT RAIN/SNOW WILL
PRECEDE THE TROUGH AXIS THIS MORNING WITH KMSP...KRNH AND KEAU
MOST AFFECTED. THE BACK EDGE OF THE MVFR CEILINGS IS NEARING KAXN
AT THIS TIME. MOVEMENT IS TO THE ESE AT 20-25 KNOTS. THIS WILL
BRING CLEARING INTO KAXN SHORTLY AFTER TAF ISSUANCE AND BY MID
MORNING FOR KRWF. HOWEVER...THE CU RULE IS VERY NEGATIVE OVER
NORTHWEST MN AND INTO KAXN...SO MVFR CONDITIONS REDEVELOPING FOR
KAXN IS HIGH. MVFR CONDITIONS EXPECTED TO LIFT AT KSTC AND KMSP
BETWEEN 17Z AND 19Z AND AT KRNH AND KEAU FROM 20Z TO 22Z. THE MVFR
CEILINGS WILL BE REPLACED BY BKN-OVC035-040. THE OTHER PROBLEM
TODAY IS STRONG NORTHWEST WINDS. NW 20-25 KNOTS WITH GUSTS TO
30-35 KNOTS WILL BE COMMON THROUGH THE DAY. THE WINDS WILL DROP
BACK QUICKLY THIS EVENING ALONG WITH A CLEARING SKY.
OVERNIGHT...THE WINDS WILL BECOME SW AT 5 TO 10 KNOTS ALONG WITH
SCT-BKN100-150.
KMSP...CEILINGS THIS MORNING MEANDERING BETWEEN 016 AND 024 AS A
BAND OF LIGHT RAIN/SNOW MOVES THROUGH. IMPROVEMENT TO VFR CEILINGS
LIKELY BY 19Z WITH SCT040 BY 22Z. TIGHT PRESSURE GRADIENT OVER THE
AIRPORT TODAY WILL CAUSE NW WINDS (320-330) AT 20 TO 25 KNOTS
SUSTAINED WITH GUSTS REACHING AROUND 30 KNOTS BETWEEN 15Z AND 20Z.
WINDS SPEEDS DROPPING TO AROUND 10 KNOTS THIS EVENING AND THEN
BECOMING SW OVERNIGHT.
&&
.DISCUSSION... /ISSUED 403 AM CDT MON APR 4 2011/
YESTERDAY INTO TODAY CERTAINLY SHOWED THAT SPRINGTIME IS HERE
ACROSS THE COUNTRY...WITH ACTIVE WEATHER AND QUICKLY CHANGING
TEMPERATURES ACROSS A LARGE PART OF THE COUNTRY. OF COURSE
SPRINGTIME DOES NOT ALWAYS MEAN WARMTH AND LIQUID PRECIPITATION
FOR US UP HERE...BUT MORE SO RAPID CHANGES. SUCH A REFLECTION FROM
THIS CURRENT SYSTEM WILL BE SEEN ACROSS OUR AREA TODAY WITH GUSTY
WINDS ALONG WITH MUCH COOLER TEMPERATURES...ESPECIALLY OVER
SOUTHERN MN WHERE THE MERCURY WILL TOP OUT 20 TO 25 DEGREES COOLER
THAN ON SUNDAY.
SYNOPSIS...SPLIT FLOW ENERGY ACROSS THE CENTRAL U.S. IS MORPHING
INTO ONE LONG WAVE UPPER LEVEL TROUGH TODAY...WHICH WILL PASS OVER
THE AREA THROUGH EARLY AFTERNOON. THE SURFACE LOW WILL CONTINUE TO
LIFT NORTHEAST OVER LOWER MI WITH THE PRESSURE GRADIENT TIGHTENING
OVER THE AREA. NORTHWEST WINDS WERE GUSTING TO OVER 40 MPH AT A
FEW WESTERN MN SITES AS OF 330 AM. THIS TIGHT GRADIENT WILL SHIFT
EAST ACROSS THE AREA TODAY WITH SLIGHT RIDGING BY TONIGHT. A
PROGRESSIVE UPPER LEVEL PATTERN WILL CONTINUE OVER THE AREA
THROUGH MIDWEEK...LITTERED WITH SHORT WAVE ENERGY FOR TUE AND WED.
NO WIDESPREAD PRECIPITATION IS FAVORED IN SUCH A PATTERN. IT IS
THE CONSENSUS IN THE GUIDANCE TO AMPLIFY THE PATTERN DURING THE
END OF THE WEEK...WITH MORE SOUTHWEST MID TO UPPER FLOW OVER THE
AREA. THIS STILL LOOKS UNSETTLED FOR A LARGE PART OF THE
MIDWEST...THOUGH CONFIDENCE IS LOW ON EXACT EVOLUTION WITH WIDELY
VARYING MODEL SOLUTIONS.
TODAY...AREA PROFILERS INDICATE THE 850-925MB WIND MAXIMA IS
MOVING EAST INTO MN EARLY THIS MORNING...WITH FSD DOPPLER VAD
SHOWING 50 KTS AT 850MB. A NICE UNIDIRECTIONAL LOWER TO MID-LEVEL
PROFILE HAS ESTABLISHED ITSELF IN WESTERN MN AND WILL EXPAND EAST
THIS MORNING. THE ISALLOBARIC CHANGE WILL ESPECIALLY DRIVE WINDS
EARLY THIS MORNING...THEN CONTINUE WITH STEEPENING LAPSE RATES
INTO THE AFTERNOON. THE HIGHEST GUSTS SHOULD BE SEEN IN SOUTH
CENTRAL MN LOOKING AT THE NAM AND GFS MOMENTUM TRANSFER ON
FORECAST SOUNDINGS. HAVE BLENDED CURRENT WINDS WITH THE NMMWRF AND
NAM...AND USED GUSTS CLOSE TO THE NAM TOP OF THE CHANNEL MIX-DOWN.
WITH THE UPPER LEVEL WAVE PASSAGE AND ASSOCIATED FRONTOGENETIC
FORCING...SCATTERED SHOWERS/FLURRIES WILL MIGRATE FROM WEST TO
EAST THROUGH EARLY AFTERNOON. THE LOW-LEVEL /0-500M/ WET BULB
PROFILES ON THE RUC HAVE SHOWN 0.7C OR LOWER HAVE GENERALLY SEEN
SNOW OBSERVED AT THE SURFACE. USED THAT AS A GENERAL PROXY BETWEEN
SNOW SHOWERS AND RAIN OR SNOW SHOWERS FOR THE WEATHER GRIDS
THROUGH EARLY AFTERNOON. TEMPERATURES ARE NOT EXPECTED TO RISE
MUCH TODAY...GENERALLY TOPPING BETWEEN 40 AND 45 DEGREES.
TUESDAY AND WEDNESDAY...IN THIS UNSETTLED PATTERN...IT IS TOUGH TO
DEFINE ANY PARTICULAR FOCUS FOR PRECIPITATION IN THE FORECAST
AREA. LOW CHANCE POPS SEEM PRUDENT AND ARE A LITTLE UNDER A
CONSENSUS OF DETERMINISTIC MODELS...WHICH COULD BE OVERDONE IF
ANYTHING. PRECIPITATION TYPE COULD BE LIGHT SNOW IN THE NORTHERN
FORECAST AREA DURING TUESDAY NIGHT...IF ANY COMES TO FRUITION.
THERE SHOULD BE MID-LEVEL CLOUD COVER DURING THIS PERIOD...WHICH
MAY OFFSET THE RETURNING WARMTH DURING THE DAYS.
THURSDAY INTO THE WEEKEND...THE 04.00Z EC CONTINUES TO BE FURTHER
NORTH WITH A LIKELY LOW LIFTING NORTHEAST DURING THE THURSDAY AND
THURSDAY NIGHT PERIOD. THIS WOULD FAVOR MORE PRECIPITATION OVER
THE AREA. A LOT WILL HAVE TO DO WITH WHERE THE WEAK FRONT THAT
PASSES TUESDAY NIGHT STALLS TO THE SOUTH. THE CANADIAN SEEMS TOO
FAR SOUTH...AND HAVE GENERALLY GONE CLOSER TO THE EC. HAVE LIKELY
POPS FOR THU NIGHT IN THE SOUTHEAST AREA AS IN PREVIOUS
FORECAST...WHERE MOISTURE TRANSPORT AND ASCENT ARE MOST FOCUSED.
POPS WILL LIKELY INCREASE IN THE NEXT FORECAST OR TWO IF THIS
SIGNAL BECOMES MORE CONSISTENT AMONGST THE GUIDANCE. FAIRLY SHARP
DIFFERENCES EXIST DURING THE WEEKEND...BUT THE 04.00Z EC AND GEFS
BOTH SHOW A LOW EJECTING NORTHEAST DURING THE LATTER PART OF THE
WEEKEND...POTENTIALLY LEADING TO WIDESPREAD PRECIPITATION. THE CPC
AND NAEFS 8 TO 14 DAY PROBABILITIES FAVOR NEAR NORMAL TEMPERATURES
FOR NEXT WEEK.
&&
.HYDROLOGY...
BASED ON THE FORECAST ELEMENTS...THERE IS POTENTIAL TO MELT AROUND
1 TO 1.5 INCHES PER DAY IN WESTERN TO CENTRAL MN DURING TUESDAY
THROUGH FRIDAY...WHERE SEVERAL INCH SNOW COVER STILL REMAINS. NO
WIDESPREAD SIGNIFICANT PRECIPITATION WILL OCCUR THROUGH EARLY
THURSDAY...AND THEN THE CHANCES GRADUALLY INCREASE INTO THE
WEEKEND.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-
FARIBAULT-FREEBORN-LE SUEUR-NICOLLET-SIBLEY-STEELE-WASECA.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR BROWN-CHIPPEWA-
DOUGLAS-KANDIYOHI-LAC QUI PARLE-MARTIN-POPE-REDWOOD-
RENVILLE-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE.
WI...NONE.
&&
RAH/MTFHazardous weather outlook, Apr 4, 4:14 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 414 AM CDT MON APR 4 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 414 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE SEEN ACROSS WEST CENTRAL TO SOUTH CENTRAL MINNESOTA TODAY. MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS SOUTH CENTRAL MINNESOTA ON THURSDAY AFTERNOON AND NIGHT. SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME. RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH WEDNESDAY.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:16 AM CDT | River Flood Warning | MPX | Stearns | 10 days |
| Apr 4, 11:16 AM CDT | River Flood Warning | MPX | Washington | 10 days |
| Apr 4, 3:37 PM CDT | Areal Flood Warning | MPX | Brown, Carver, Chippewa, Lac qui Parle, McLeod, Nicollet and 5 more | 5 days |
Nearby
River Flood Watches in Minnesota, 2011River Flood Watches in Wisconsin, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.